Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Leg surgery, foot pain while standing or during weather fronts

I had surgery on my right foot in 2002 and I am beginning to have problems. I am 24 years old and my doctor that I had was suited for malpractice but I didnt know this until recently. I still have the pin in my foot to this day and during weather fronts or standing on my foot for extended periods I feel as though the pin is trying to move but I get sharp throbbing pains that start where the pin is located. What do I need to do?
Asked On : Tue, 8 May 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
Dear sir

Atfirst you need to clear certain points like
1. Do you have diabetes
2. Do you have hypertension
Or any other assocoated disorders

If yes then itself will explain the cause for foot pain
Examine your foot wear once because sometimes bad gait can cause foot pain

Try to take vitamin b12 and calciums for one might and wait for the improvement

Answered: Wed, 30 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor